# SDR SWAA2017032112522

- Difficulty date: March 10, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 65,817 hours, 38,986 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: BAC1503
- Condition: Broken
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL SUPPORT STIFFENER BROKEN AT BS. 663, RBL 12.  R & R THE STIFFENER IAW SRM.
